# SDR SWIA20230907006

- Difficulty date: September 6, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 47,716 hours, 31,063 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O WINDSHIELD SHATTERED AT AROUND FL 250 CLIMBING TO FL260 . RAN QRH AND DIVERTED TO KFWA (FLT 3063 FILED CLOSED)REMOVED AND REPLACED F/O'S WINDSHIELD IN REFERENCE TO AMM 56-11-01. COMPLETED TASK CARD 56-220-1000-SKY. PERFORMED OPS CHECK OF FO'S WINDSHIELD WINDOW HEAT CONTROLLER IN REFERENCE TO AMM 30-41-06 - OPS CHECK GOOD AT THIS TIME. PERFORMED LEAK CHECK OF FO'S WINDSHIELD - LEAK CHECK GOOD AT THIS TIME.TORQUE WRENCH S/N: 13517113236 CAL DUE: OCT 2023TORQUE WRENCH S/N : 0316803719 CAL DUE : OCT 2023
